Main Forums > Positive Women

My Aunt flow keeps dropping in for a visit

<< < (2/3) > >>

momoftwo:
I seem to have this problem also although I just had a baby. I did the depo shot to be on the safe side in the hospital and now I am spotting everyday! I am not sure what is whether it is a light period or I will be spotting on the shot.

MOONLIGHT1114:
Hi Camille,

I have been going through the same thing, too, and every time I say its due to stress, my OBGYN disagrees.  I have been on the pill for close to 20 years now, and just lately I have started bleeding during week 2 as well as the normal week 4 of my pill pack.  I had a Pap come back slightly abnormal in early May and followed up with a uterine biopsy (not cervical, think higher up....lol, OUCH if you haven't had kids, remember to BREATHE, lol....).  Just got the results back, A-OK, but I have three superball-sized fibroids in my uterus.  Fibroids are very common in women, some can be tiny and cause discomfort and/or irregular bleeding, while others can be as big as an orange and cause no trouble at all.  They go away by themselves over time, this happened to me before a few years back.  So, maybe you should have a pelvic sonogram done to check for fibroids?  Also, I am diabetic which throws my thyroid out of whack, and I personally think that is the reason for my irregular and sometimes heavy bleeding.  My thyroid meds had to be increased in early May when my labs showed the thyroid was underactive.  I am on Levoxyl.  My OBGYN said I need to come back in to "discuss my irregular bleeding" but I am going to give myself a hiatus and see if my increase in thyroid meds helps things to straighten out.  I hope you find some answers!  Hang in there, changes with your cycle don't happen overnight, unfortunately.

Cindy

zachysmom:
Hey Cammie,
Have you tried birth control pills? I have been on them since I was 15 to regulate my period. It might help you. But if it's bleeding that's come on suddenly you should talk with you doctor. I know about doctored out, if it's a possiblity try to email your doc instead of having to come in.
Nicole

tigger2376:
Once everythings been checked and OKd I'd recommend the contraceptive injection. i've been on it for 20 years, it stops my periods completely except for the short times I've been off it to make sure I'm still capable of having them! They popped back up like clockwork, then I just started the jabs again. I know its not everyones cup of tea, but depo provera has been a gift to me. I used to suffer really hellish 7 day periods, with 7 days before and after of moodswings and PMT,spotting and cramps. Had a D&C to sort out underlying problem, got it treated, then the jab.

Queen Tokelove:

--- Quote from: momoftwo on June 30, 2007, 01:36:05 PM ---I seem to have this problem also although I just had a baby. I did the depo shot to be on the safe side in the hospital and now I am spotting everyday! I am not sure what is whether it is a light period or I will be spotting on the shot.

--- End quote ---


I am 38 and was having periods that lasted almost 2 weeks every month. Since I am always known to be anemic, I went to the ER. They tried the pill but that seemed to make it worse so they referred me to one of their gyns. I must admit, I love him. He's gay and looks like a blonde beach bunny. Anyhoo, he put me on the depo shot and my period has stopped. You will spot sometimes, I know I did once since I have been on the shot. Some worry about weight gain but I have actually lost a few pounds. How long has this spotting been going on? I would suggest you call your gyn, it may just be your body getting use to the shot....

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version